MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; FEMORAL COMPONENT SPHERIKA CEMENTED S6+L

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; FEMORAL COMPONENT SPHERIKA CEMENTED S6+L
Model Number 02.12.KA16L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent primary surgery on (b)(6) 2023.On the (b)(6) 2023, the patient reported pain.On the (b)(6) 2024, neurontin treatment was performed, even if it had a limited efficacy.On (b)(6) 2024, the patient has been treated with corticosteroid injection (efficacy for 4 months).On (b)(6) 2025, the patient came in reporting pain and the patient has been again treated with corticosteroid injection.
 
Additional Manufacturer Narrative
Batch review performed on 22-apr-2025.(b)(4) items manufactured and released on 12-apr-2023.Expiration date: 26-mar-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department few weeks after primary tka, the patient complains of pain, undescribed.Apparently, after one year of various treatments, the pain was not resolved.With no information at all, no comments or analysis can be made.Additional devices also involved: gmk-spherika 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.2312266 (b)(4) items manufactured and released on 21-sep-2023.Expiration date: 02-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.0510fl tibial insert fixed sphere flex size5/10 mm l (k121416) lot.2316044 lot 2316044: (b)(4) items manufactured and released on 02-aug-2023.Expiration date: 12-jul-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
FEMORAL COMPONENT SPHERIKA CEMENTED S6+L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22027358
Report Number3005180920-2025-00399
Device Sequence Number18402760
Product Code JWH
UDI-Device Identifier07630345716279
UDI-Public07630345716279
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA16L
Device Lot Number2301700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight50 KG